# SDR USAA2014031200002

- Difficulty date: March 3, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 FILIFORM CORROSION ON LT CREASE BEAM BETWEEN BS 1257 TO BS 1263, STRINGER 17L, LBL 64.  REPAIRED LT CREASE BEAM BETWEEN BS 1257 TO BS 1263, STRINGER 17L, LBL 64 IAW EA 105715.
